# SDR MASA2021101100064

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000548
- Aircraft time: 12,786 hours, 7,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR W/N OPEN FROM THE OUTSIDE. ADJUSTED, CLEANED AND LUBED DOOR MECHANISM, OPS CHECK GOOD.
